# SDR DL72S953219

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Angle
- Condition: Stop Drilled
- Location: Nr 5 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ACTUATOR SUPPORT ANGLE ON O/B SIDE HAS CRACK STOP DRILLED.  INSTALLED DOUBLER PER M/M 57-54-0 PG 805.
